Cumulative hepatotoxicity induced by continuous low- dose cyclophosphamide therapy

@article{Mok2000CumulativeHI,
  title={Cumulative hepatotoxicity induced by continuous low- dose cyclophosphamide therapy},
  author={Ching-wah. Mok and Wai-Man Wong and Tony Wai-Hung Shek and Carmen Tze-Kwan Ho and Chak-sing Lau and Ching-lung Lai},
  journal={American Journal of Gastroenterology},
  year={2000},
  volume={95},
  pages={845-846}
}
TO THE EDITOR: Cyclophosphamide (CYC) is an alkylating agent used in the treatment of a number of rheumatological and malignant diseases. Well-documented toxicities include alopecia, mucositis, nausea, vomiting, marrow suppression, cystitis, and gonadal failure. Although hepatotoxicity is not uncommon during high-dose CYC therapy, hepatitis induced by low-dose treatment has rarely been described (1–8). In the latter cases, hepatotoxicity occurs exclusively within the first 2–8 wk of therapy, at… CONTINUE READING
BETA

References

Publications referenced by this paper.
SHOWING 1-10 OF 12 REFERENCES

Clinical pharmacokinetics of cyclophosphamide

  • MJ Moore
  • Clin Pharmacokin
  • 1991
1 Excerpt

Similar Papers

Loading similar papers…